# SDR QXEA0202293

- Difficulty date: December 22, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,570 hours, 4,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MFR-ON FLT NR 2377.  BURNING RUBBER SMELLED BY FLIGHT ATTENDANT IN AFT GALLEY AREA NEAR AFT WALL.  STRONG SMELL SHORTLY AFTER TAKE OFF THEN DISSIPATED DURING CRUISE, THEN SMELLED AGAIN AFTER AIRCRAFT TOUCHED DOWN.  VISUALLY INSPECTED NR 1 & 2 ENGINE NACELLES AND PACKS.  NO DEFECTS OR LEAKS OR SMELLS NOTED.  GROUND RAN AIRCRAFT 50 PERCENT TORQUE FOR 5 MINUTES AND RAN ENGINE BLEEDS SEPARATELY.  COULD NOT DUPLICATE ANY SMELLS.  BLEEDS AND ENGINE OPERATE NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
